# SDR DALA2025012000450

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION SEAT TRACK -Y765 BETWEEN FR65 TO FR66 AT AFT GALLEY. CORRECTIVE ACTION: REPLACED SEAT TRACK - Y765 AND FASTENER LOC. BTW. FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0769063)
